# SDR TSAA9977394

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG80A6
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

HNL/ITO - FLT 74 - AFTER TAKEOFF, ROLL WAS STARTED AND POWER WAS SET FOR TAKEOFF.  A RED FLAG CAME UPON NR 2 ENGINE EPR.  REDUCED POWER TO IDLE.  NO RTO, SPEED LESS THAN 60 KIAS.  ABORTED TAKEOFF.  RETURNED TO GATE.  REMOVED AND REPLACED EPR TRANSMITTER AND EPR INDICATOR.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
